Alert archive / Illinois / Flash Flood Warnings in 2004

Flash Flood Warning 1, NWS Chicago, IL

April 20, 2004Cook County, Will County, Illinois

NWS Chicago, IL issued this flash flood warning at Apr 20, 2004, 8:03 PM CDT for Cook County, Will County, Illinois. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2004, 8:03 PM CDT (01:03 UTC)
Expired
Apr 20, 2004, 11:00 PM CDT
In force
3 hr
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties Cook County, IL, Will County, IL

What was reported inside it

TimeReportWhereRemark
Apr 20, 8:45 PM CDTFLOODMokena, ILSTANDING WATER AT WOLF AND LAPORTE ROADS.
Apr 20, 9:40 PM CDTFLOODLockport, ILNEAR INTERSECTION OF ST HWY 171 AND NEW AVE HAS ONE HALF FOOT OF STANDING WATER ON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2004-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2004-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1737 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLOT 210105
FFWLOT
ILC031-197-210400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO IL
803 PM CDT TUE APR 20 2004

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWEST COOK COUNTY IN NORTHEAST ILLINOIS
  NORTHERN WILL COUNTY IN NORTHEAST ILLINOIS

* UNTIL 1100 PM CDT

* AT 803 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLOODING
  AT THE INTERSECTION OF ROUTE 30...LARKIN AND CANTON FARM           
  ROADS. 

* THE TOWNS OF UNIVERSITY PARK...TINLEY PARK...ROMEOVILLE...
PLAINFIELD...JOLIET...LEMONT...AND BOLINGBROOK ARE IN THE AREA OF 
THE FLOODING.

IF YOU ENCOUNTER A FLOODED ROAD...TURN AROUND AND FIND AND 
ALTERNATE ROUTE. 

FLOODING OF STREETS...UNDERPASSES...DRAINAGE AREAS AND BASEMENTS
MAY OCCUR. DO NOT ALLOW CHILDREN TO PLAY IN OR NEAR DRAINAGE OR
FLOODED AREAS.

BE ESPECIALLY CAUTIOUS AT NIGHT...AND WATCH FOR FLOODED ROADS.

LAT...LON 4170 8778 4139 8770 4139 8822 4170 8823
$$
2 follow-up statements
000 
WGUS73 KLOT 210200
FFSLOT
ILC031-197-210400-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
900 PM CDT TUE APR 20 2004

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN WILL AND 
SOUTHWEST COOK COUNTIES UNTIL 1100 PM CDT...

AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT HEAVY RAINS HAVE MOVED OUT OF THE AREA. HOWEVER FLOOD WATERS 
WILL TAKE SOME TIME TO RECEDE.

THE TOWNS OF UNIVERSITY PARK...TINLEY PARK...SHOREWOOD...ROMEOVILLE
...BOLINGBROOK AND ROCKDALE ARE IN THE AREA OF THIS FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF IN A FLOOD PRONE AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG CREEKS AND STREAMS ARE ESPECIALLY VULNERABLE
TO THE EFFECTS OF FLASH FLOODING. DO NOT ATTEMPT TO CROSS FLOODED
AREAS BY FOOT OR AUTOMOBILE.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO AREAS IN WHICH WATER COVERS THE ROADWAY. IT ONLY TAKES
TWO FEET OF WATER TO WASH MOST VEHICLES AWAY INCLUDING SUVS AND
PICKUPS. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED
QUICKLY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO JUDGE HOW
MUCH WATER COVERS ROADWAYS. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS.

LAT...LON 4168 8785 4144 8769 4145 8823 4172 8824
$$

BRUMER

NNNN
000 
WGUS73 KLOT 210300
FFSLOT
ILC031-197-210400-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
1000 PM CDT TUE APR 20 2004

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN WILL AND 
SOUTHWEST COOK COUNTIES UNTIL 1100 PM CDT...

THE TOWNS OF UNIVERSITY PARK...TINLEY PARK...SHOREWOOD...ROMEOVILLE
...BOLINGBROOK AND ROCKDALE ARE SOME LOCATIONS IN THE AREA OF THIS 
FLOODING.

FLOOD WATERS ARE RECEDING BUT MAY STILL POSE A DANGER FOR NIGHTTIME 
TRAVELERS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF IN A FLOOD PRONE AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG CREEKS AND STREAMS ARE ESPECIALLY VULNERABLE
TO THE EFFECTS OF FLASH FLOODING. DO NOT ATTEMPT TO CROSS FLOODED
AREAS BY FOOT OR AUTOMOBILE.

BE CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF 
FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO JUDGE HOWMUCH WATER 
COVERS ROADWAYS. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS.

LAT...LON 4168 8785 4144 8769 4145 8823 4172 8824

$$

BRUMER

NNNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 2:50 PM CDT, 5 hours 13 minutes earlier.

Area forecast discussion, Apr 20, 2:50 PM CDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
250 PM CDT TUE APR 20 2004

.DISCUSSION...
ISENTROPICALLY INDUCED LIFT YIELDING RA WITH EMBEDDED LOW-
TOPPED, MOIST CONVECTION WILL BE ONGOING AT ZONE ISSUANCE TIME.
SFC WARM FRONT WILL PROPAGATE RAPIDLY NORTHWARD THIS EVENING.
THEREFORE, TEMPS ARE EXPECTED TO WARM OVERNIGHT WITH OCCASIONAL
TSRA/SHRA WITHIN THE WARM SECTOR. FOR TOMORROW...MILD HIGH TEMPS
SHOULD OCCUR BY 18Z WITH TEMPS FALLING IN THE AFTERNOON BEHIND
COLD FROPA. KEPT LOW CHANCE POPS ACROSS THE CWA WITH AFTERNOON
TSRA OVER THE IN ZONES.

AGREE WITH HPC CONCERNING THE GFS BEING TOO FAR NORTH WITH QPF
FOR THR AND THR NIGHT...HAVE GONE WITH A DRY FCST FOR THESE
PERIODS. I HAVE INTRODUCED POPS BEGINNING FRI NIGHT INTO SATURDAY
AS A STRONG S/WV TROUGH MOVES ACROSS THE PLAINS AND OVER THE
REGION. AS OF NOW THE CWA WOULD LIE TO THE NORTH OF THE SFC
LOW KEEPING THE REGION COOL FOR THE WEEKEND. ALL IN ALL, FEW
CHANGES WERE NEEDED TO THE INHERITED FCST AND IN GOOD ISC AND
NWP AGREEMENT.

05

&&

.AVIATION DISCUSSION REGARDING 18Z TAFS:
BAND OF SHOWERS RAPIDLY MOVING INTO TAF SITES AT 18Z. LTG FOR
TIME HAS ALL DROPPED OUT. DECIDED NOT TO CARRY ANY TS FOR
AFTERNOON. COULD BE A FEW REFIRE BUT FEW AND FAR BETWEEN AND JUST
A FLASH OR TWO. NO BIG DEAL. CONDS BECOMING MVFR CIGS/VIS AS SHRA
MOVE INTO DURING AFTERNOON AND AHEAD OF WRMFRONT. FROPA 02-04Z.
BEST  CHANCE TS AGAIN AROUND 06-08Z AS BEST DYNAMICS COME INTO
PLAY AND WE WILL BE IN UNSTABLE WARM SECTOR. CLOUDS TO SCATTER
OUT DURING TOMORROW MORNING.
AF

&&

.LOT...WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LK MI...NONE.
Hazardous weather outlook, Apr 20, 7:10 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO IL
710 PM CDT TUE APR 20 2004

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-211100-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-
COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE IN-PORTER-NEWTON-JASPER-BENTON-
710 PM CDT TUE APR 20 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CDT FOR ALL COUNTIES...
EXCEPT OGLE...WINNEBAGO...BOONE...MCHENRY AND LAKE COUNTY IN
ILLINOIS. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL
DIMINISH AFTER 11 PM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST INDIANA
WEDNESDAY AFTERNOON. THIS AREA IS GENERALLY EAST OF A GARY TO
CHAMPAIGN LINE AND ASSOCIATED WITH THE CONTINUED EAST MOVING COLD
FRONT.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS IN NORTHWEST INDIANA
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH 11 PM.

&&

NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

LMZ740>746-766-211100-
WINTHROP HARBOR TO WILMETTE HARBOR-WILMETTE HARBOR TO NORTHERLY
ISLAND-NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-MICHIGAN CITY TO
NEW BUFFALO-
710 PM CDT TUE APR 20 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CDT FOR THE FAR SOUTHERN
PORTION OF LAKE MICHIGAN. SEVERE THUNDERSTORMS MAY PRODUCE LARGE
HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS. THE SEVERE WEATHER
THREAT WILL DIMINISH AFTER 11 PM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY.

&&

NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

In the hours before

Local storm report, Apr 20, 7:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
738 PM CDT TUE APR 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          9 W OTTAWA              41.35N 89.01W
04/20/2004                   LA SALLE           IL   TRAINED SPOTTER

            TONADO WITH MULTIPLE VORTEX MOVING NORTHEAST.

&&
Local storm report, Apr 20, 7:40 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
740 PM CDT TUE APR 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TORNADO          5 NE SENECA             41.35N 88.55W
04/20/2004                   GRUNDY             IL   TRAINED SPOTTER

            2 TORNADOS NEAR STATE HWY 52.

&&
Local storm report, Apr 20, 7:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
744 PM CDT TUE APR 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TORNADO          KANKAKEE                41.12N 87.86W
04/20/2004                   KANKAKEE           IL   TRAINED SPOTTER

            TORNADO REPORTED NEAR AIRPORT CROSSING INTERSTATE 57
            MOVING EAST.

&&
Local storm report, Apr 20, 7:46 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
746 PM CDT TUE APR 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             BRADLEY                 41.15N 87.86W
04/20/2004  1.75 INCH        KANKAKEE           IL   TRAINED SPOTTER

            STRONG ROTATION NOTED IN CLOUDS.

&&
Local storm report, Apr 20, 7:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
758 PM CDT TUE APR 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TORNADO          4 E KANKAKEE            41.12N 87.78W
04/20/2004                   KANKAKEE           IL   TRAINED SPOTTER

            AT INTERSECTION OF 4000E AND EXLINE ROAD. DAMAGE TO HOUSE
            AND FACTORY WITH DOWNED POWER LINES.

&&
Local storm report, Apr 20, 8:02 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
802 PM CDT TUE APR 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TORNADO          KANKAKEE                41.12N 87.86W
04/20/2004                   KANKAKEE           IL   TRAINED SPOTTER

            TORNADO REPORTED NEAR AIRPORT CROSSING INTERSTATE 57
            MOVING EAST.

0740 PM     HAIL             BRADLEY                 41.15N 87.86W
04/20/2004  1.75 INCH        KANKAKEE           IL   TRAINED SPOTTER

            STRONG ROTATION NOTED IN CLOUDS.

0738 PM     TORNADO          4 E KANKAKEE            41.12N 87.78W
04/20/2004                   KANKAKEE           IL   TRAINED SPOTTER

            AT INTERSECTION OF 4000E AND EXLINE ROAD. DAMAGE TO HOUSE
            AND FACTORY WITH DOWNED POWER LINES.

0727 PM     TORNADO          CHANNAHON               41.43N 88.22W
04/20/2004                   WILL               IL   TRAINED SPOTTER

            REPORTED ON GROUND IN CITY.

0725 PM     TORNADO          SHERIDAN                41.53N 88.69W
04/20/2004                   LA SALLE           IL   TRAINED SPOTTER

            LIGHT DAMAGE REPORTED.

0724 PM     TORNADO          7 NW GILMAN             40.84N 88.09W
04/20/2004                   IROQUOIS           IL   TRAINED SPOTTER

0705 PM     TORNADO          2 WNW PAXTON            40.47N 88.13W
04/20/2004                   FORD               IL   LAW ENFORCEMENT

            ON FORD AND IROQUOIS COUNTY LINE NORTH OF STATE HIGHWAY
            116

0705 PM     TORNADO          2 WNW PAXTON            40.47N 88.13W
04/20/2004                   FORD               IL   LAW ENFORCEMENT

            ON FORD IROQUOIS COUNTY LINES NORTH OF STATE HWY 116

0705 PM     TORNADO          LA SALLE                41.34N 89.09W
04/20/2004                   LA SALLE           IL   AMATEUR RADIO

            DAMAGE REPORT 1 BUILDING COLLAPSED. MAJOR DAMAGE WITH
            PEOPLE TRAPPED

0652 PM     TORNADO          5 NE SENECA             41.35N 88.55W
04/20/2004                   GRUNDY             IL   TRAINED SPOTTER

            2 TORNADOS NEAR STATE HWY 52.

0648 PM     TORNADO          3 NE OTTAWA             41.38N 88.80W
04/20/2004                   LA SALLE           IL   TRAINED SPOTTER

            SOUTH OF SERENA ON ILLINOIS ROUTE 52

0620 PM     TORNADO          9 W OTTAWA              41.35N 89.01W
04/20/2004                   LA SALLE           IL   TRAINED SPOTTER

            TONADO WITH MULTIPLE VORTEX MOVING NORTHEAST.

0612 PM     TORNADO          LA SALLE                41.34N 89.09W
04/20/2004                   LA SALLE           IL   LAW ENFORCEMENT

            INTERSTATE 80 MILE MARKER 75

0609 PM     TORNADO          8 E PERU                41.34N 88.97W
04/20/2004                   LA SALLE           IL   TRAINED SPOTTER

            TORNADO IN COMMUNITY OF UTTICA MOVING EAST.

0603 PM     TORNADO          OGLESBY                 41.29N 89.06W
04/20/2004                   LA SALLE           IL   FIRE DEPT/RESCUE

0603 PM     HAIL             PERU                    41.34N 89.13W
04/20/2004  0.25 INCH        LA SALLE           IL   NWS EMPLOYEE

0601 PM     TORNADO          OGLESBY                 41.29N 89.06W
04/20/2004                   LA SALLE           IL   AMATEUR RADIO

0558 PM     TORNADO          3 NE LA SALLE           41.37N 89.05W
04/20/2004                   LA SALLE           IL   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:01 PM CDTTornado WarningLOTGrundy, Will29 min
Apr 20, 7:13 PM CDTTornado WarningLOTKankakee32 min
Apr 20, 7:15 PM CDTTornado WarningLOTIroquois30 min
Apr 20, 7:17 PM CDTTornado WarningLOTLivingston43 min
Apr 20, 7:17 PM CDTTornado WarningLOTDuPage, Kane, Kendall28 min
Apr 20, 7:21 PM CDTTornado WarningLOTLaSalle24 min
Apr 20, 7:31 PM CDTTornado WarningLOTWill29 min
Apr 20, 7:34 PM CDTTornado WarningLOTGrundy41 min
Apr 20, 7:44 PM CDTTornado WarningLOTKendall31 min
Apr 20, 7:44 PM CDTTornado WarningLOTKankakee46 min
Apr 20, 7:47 PM CDTTornado WarningLOTKendall28 min
Apr 20, 7:53 PM CDTSpecial Marine WarningLOT82 min
Apr 20, 7:53 PM CDTSpecial Marine WarningLOT82 min
Apr 20, 7:53 PM CDTSpecial Marine WarningLOT82 min
Apr 20, 8:02 PM CDTTornado WarningLOTCook, Will28 min
Apr 20, 8:12 PM CDTTornado WarningLOTDuPage, Kane, Kendall33 min
Apr 20, 8:27 PM CDTTornado WarningLOTCook, Will48 min
Apr 20, 9:11 PM CDTSevere Thunderstorm WarningLOTCook49 min
Apr 20, 9:16 PM CDTSpecial Marine WarningLOT89 min
Apr 20, 9:16 PM CDTSpecial Marine WarningLOT89 min
Apr 20, 9:16 PM CDTSpecial Marine WarningLOT89 min

Nearby

Flash Flood Warnings in Illinois, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.